Couldn't find what you looking for?

TRY OUR SEARCH!

So this year i began going to college. After about 3 months of school i started to get sick. It got worse and worse. I developed chronic diareah, nasea, stomach pains, and i just really didnt feel like myself. Alot of fatigue and just out of it. I have had several tests done and foind that my gallbladder is bad. I know this can cause some of my issues, but i know alot of people who had gallbladder problems and they felt fine, just a little discomfort on their sides. My doctor thinks that school might have made me sick. I told her i think i might have some anxiety. I thought this was probably becasue of the stress from getting sick at school but i really dont know. I dont feel sad so i didnt think it was depression. I feel like im in a funk. Im not myself and feel fogged. I agreed to try zolof. My doctor says it is used to treat anxiety and depression. I am worried however because of the warnings. The label says the meds can cause or worsen depression in kids, teens, and young adults. I am 19 so i fall under that category. Should i be worried? Also, the meds make me really drowsy and just want to sleep all day. Will this feeling go away?

Loading...

I think your worry is understandable.I was not on medication at 19 but was the following year at 20. I have suffered an anxiety disorder and at

times depression,that being fairly prominent in my mid to late twenties.I was diagnosed with O.C.D at 20 but had the condition from age 11 or 12.

This getting worse after a housefire at 16.I was later diagnosed with Scizophrenia at age 32.I first heard a voice at 26.I put it down to the stress

of living with O.C.D all those years and two traumatic events that was being bullied at school for a year and the housefire.My relationship with my

father was also difficult after the housefire when I was quite unwell.The drowsiness I experience can at times be difficult however by looking after

yourself this will continue to improve.I have tried Zoloft at 25 and had no violent thoughts or suicidal ideas.However I did on Prozac at age 21.I

was having violent thoughts about throwing myself off the cliff face near my home.I have only been in hospital twice in 1990 and 1991 aged 20

and 21 for short periods of time.My suggestion to you is to try Zoloft and see how you go, initially you may feel drowsy or even a little nauseaous

but persevere, if symptoms are severe such as violent or suicidal ideas it's probably not the drug for you.If you have frequent anxiety and

depression it's worth a go.You never know you may just feel a little better.Any further problems talk to your doctor or psychiatrist.

Kind regards,

Kazthetiger

Reply

Loading...